# SDR DALA106989867

- Difficulty date: April 2, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N776NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47786
- Aircraft time: 68,625 hours, 65,417 cycles
- Engine: Pwa JT8D17
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND FLOOR PANEL NR 61 TOP AND BOTTOM CORRODED.  REPAIRED IAW SRM 53-23-0, 51-10-2, 51-10-4, 51-30-2.
